
ISSN 1549-3636 (print)eISSN 1552-6607 (online) Open access
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
Corrigendum: Simulated Annealing with Deterministic Decisions
Journal of Computer Science, Volume 14, Issue 3, pp. 435 · doi.org/10.3844/jcssp.2018.435
Correction to: Journal of Computer Science http://doi.org/10.3844/jcssp.2009.974.979, published online 01 December 2009; updated 11 April 2018
The original version of this Article contained errors in the affiliation for Tasir Eldos. The correct affiliation for Mr. Tasir Eldos is as follows:
Department of Computer Engineering,
Jordan University of Science and Technology, Al Ramtha, Irbid Jordan
These errors have now been corrected in the HTML and PDF versions of the Article. http://doi.org/10.3844/jcssp.2018.435
What this means for readers
The article has been corrected in its HTML and PDF versions. Cite the article as usual; this notice records what changed and when.